# SDR SWAA118083

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 79,745 hours, 60,258 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6544810
- Part serial: 6605
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LOWERING GEAR, HAD RED LEFT MAIN GEAR LIGHT AND NO GREEN LIGHT.  CYCLED GEAR WITH SAME RESULTS.  MANUALLY EXTENDED GEAR AND GREEN ILLUMINATED.  REMOVED AND REPLACED LT MLG DOWNLOCK ACTUATOR IAW MM.
